# SDR CA030723001

- Difficulty date: July 23, 2003
- Submitted: August 18, 2003
- Operation: General aviation
- Make and model: Bbavia 8GCBC
- Aircraft time: 6,459 hours
- Engine: Lyc O360C2E
- Propeller: Mcauly 1A200*
- System (JASC): 2720 · Rudder Control System
- Part: Cable
- Part number: 12364
- Condition: Frayed
- Location: Rudder Control
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LT & RT CABLES FRAYED AT CABIN PULLEYS. CABLES ARE STAINLESS STEEL AND REPLACED WITH GALVANIZED.
